# SDR UIEA2022022100151

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 77,718 hours, 13,211 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 20131A
- Part serial: TLS28594
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST FOUND POWER SUPPLY BATT M5169 FAILED( REPLACED POWER SUPPLY BATT M5169 IAW AMM 33-51-04 AND TEST PASS )
